Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SocialAnxiety

Cetaphil moisturizing cream

I noticed some of you who use/have used it complain about it being very thick and leaving a thin white film over your skin.

I for some reason didn't get that until recently, and its because i'd always stir it up before i used it in the jar, and i stopped because i'm lazy :/

So if you use it and dislike the film of white crap and thickness, try mixing it up really well before using it.

Just thought i'd put that out there. :3

P.S, Didn't know exactly where to post this, so i just did it here.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×